# SDR JR2R20170911970

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 7,243 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT GUSSET CORRODED AT BS 2486 RBL 584.2 WATERLINE 490. REMOVED AND REPLACED GUSSET IAW ERJ175 SRM 51-42-02.
